# SDR CA190722007

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: C08126520N0002
- Condition: Disconnected
- Location: Lt Discharge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE : 47478  SER - L PACK FAIL - L PACK DISCHARGE DUCT DISCONNECT  LH PACK DISCHARGE DUCT FOUND DISCONNECTED   DUCT REPLACED (TC# 20190722007)
